Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Question about BC side effects (may be TMI- sorry!)

I've been taking BC on and off for the past few months. Last month I stopped taking them for some reason or another, but decided to start taking them again this month. So, like the directions said to, I waited until the 1st day of my period to take pill #1. I had my period straight for a week, but even after the 7th day there was still a little blood in my discharge. It's been 2 weeks now and I'm still having blood-streaked discharge. Some days it's more noticable than others (like today when I seriously thought I was starting my period again). I keep putting it off as a side effect because I read (and was told by my gyno) that bleeding between periods may occur. Am I right or should I contact my gyno? I'm in the middle of trying to find a new one (gyno, that is) because I really am not fond of mine- which is why I'm asking you ladies instead of having to go face her right away. Please help?

Answer Question
 
Anonymous

Asked by Anonymous at 1:17 AM on Oct. 7, 2008 in Health

Answers (1)
  • I always remember that being a side effect for usually a month or two whenever I switched BC. So yeah, it sounds pretty normal sorry to say.

    But, you do know that by being off and on with your BC, you are throwing your body for a loop by not feeding it consistent hormones, right?
    CarolynBarnett

    Answer by CarolynBarnett at 1:19 AM on Oct. 7, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN